Communications in Mathematical Physics

The nonlinear Schrödinger limit of the Zakharov equations governing Langmuir turbulence

Steven H. Schochet and Michael I. Weinstein

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 106, Number 4 (1986), 569-580.

Dates
First available in Project Euclid: 26 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104115852

Mathematical Reviews number (MathSciNet)
MR0860310

Zentralblatt MATH identifier
0639.76054

Subjects
Primary: 35L15: Initial value problems for second-order hyperbolic equations
Secondary: 35Q20: Boltzmann equations 76F99: None of the above, but in this section 76X05: Ionized gas flow in electromagnetic fields; plasmic flow [See also 82D10] 82A45

Citation

Schochet, Steven H.; Weinstein, Michael I. The nonlinear Schrödinger limit of the Zakharov equations governing Langmuir turbulence. Comm. Math. Phys. 106 (1986), no. 4, 569--580. https://projecteuclid.org/euclid.cmp/1104115852


Export citation